# SDR DALA2020021901244

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-MFEC INSPECTION FOUND 01 CRACK APPROX 0.210 INCH ON NOSE WHEEL WELL RH VERTICAL STIFFENER FROM WL 159.00 TO WL 185.00 AS MARK PER W/C 5312-01186-01B STEP 7 THE CRACK ON NOSE WHEEL WELL RH VERTICAL STIFFENER FROM WL 159.00 TO WL 185.00 REPAIRED AS PER CARD 5312-01186-02B. LOG-PAGE UPDATED (1496156)
